# SDR CALA0800016

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 36,019 hours, 19,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSIDE OF FUSELAGE FRAME IS CORRODED AT STA 787 BETWEEN STRINGER 27R AND 26R.  REPAIRED PER SRM 53-00-07.
